# SDR SIMA20140204002

- Difficulty date: February 4, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 34,723 hours, 31,096 cycles
- Engine: Allsn AE3007A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN THRUST REVERSER WERE STOWED AFTER LANDING EICAS ENG 2 REVERSER DISAGREE MSG WAS PRESENTED & REMAINED ON AFTER SHUT DOWN.  R & R E2 TERTIARY LOCK ACTUATOR IAW AMM 78-32-05.  OPERATIONS CHECK & LEAK CHECKED GOOD.
